| Catalog Number |
T3PT4315 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Purulent Discharge (1812); Unspecified Infection (1930); Osteolysis (2377)
| Date of Event |
08/26/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the implant at tooth site #26 was removed due to significant vertical and periapical bone loss associated with the implant, extending to tooth #27, with a facial parulis noted at the implant site.During the surgical appointment on (b)(6) 2026, the healing abutment was removed, and the implant was removed using reverse torque.The osteotomy was debrided of soft tissue to healthy bone and grafted with bone graft material mixed with prf exudate.A prf membrane was placed over the graft, and the soft tissues were reapproximated with sutures.A 3 mm buccal bone dehiscence was noted, while the remaining bony walls were intact.
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.D9: device availability unknown / not provided.A summary investigation has been completed for bone loss and infection events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for bone loss and infection have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of manufacturing or design defects that might lead to bone loss and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.